# SDR DHL2001727555

- Difficulty date: August 18, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2612 · Fire Detection
- Part: Bracket
- Part number: 7C311AA
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, NR 3 ENGINE PYLON I/B FIRE SUPPORT BRACKET IS CRACKED.  REMOVED BRACKET SUPPORT AT NR 3 ENGINE PYLON I/B FIRE CLIP CRACK THE BRACKET IS OK FOR SERVICE AS PER B-727 SRM 51-30-2.  INSTALLED BRACKET AND NEW CLIP FIRE DETECTOR AS PER B-727 SRM 51-30-2.
